# SDR ASAA2013051694840

- Difficulty date: May 16, 2013
- Submitted: May 21, 2013
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 22,235 hours, 6,694 cycles
- System (JASC): 4990 · APU Oil System
- Part: Indicator
- Condition: False Indication
- Location: Apu Oil Filter
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU OIL FILTER INDICATOR EXTENDED.  ACFT GROUNDED.  INSPECTED CHIP DETECTOR.  NO CONTAMINATION NOTED.  R & R APU OIL FILTER AND FILTER INDICATOR.  FILTER CLEAN.  RAN APU. NO LEAKS NOTED.  REF MM 49-91-12-400-802.
